# SDR AT0000446

- Difficulty date: September 25, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CORROSION ON RIGHT WING FORWARD SPAR WEB AND SPAR CAP AT BS 414 AND BS 426.  INSTALLED FILLER AND REPAIR ANGLE IAW REO L00277.
